MAUDE Adverse Event Report: MILLENNIUM M10 OXYGEN CONCENTRRATOR; GENERATOR, OXYGEN, PORTABLE

MILLENNIUM M10 OXYGEN CONCENTRRATOR; GENERATOR, OXYGEN, PORTABLE
Model Number M10600
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 03/12/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging a patient was smoking a cigarette while using a millennium m10 oxygen concentrator.The patient was taken to the hospital.The device is not returning to the manufacturer for evaluation.The device is still in patient use.The durable medical equipment (dme) supplier confirmed the device worked properly and instructed the family to not smoke anywhere near the oxygen concentrator.Product labeling states,"oxygen vigorously accelerates combustion and should be kept away from heat or open flame.Not suitable for use in the presence of a flammable anesthetic mixture with air or with oxygen or nitrous oxide.Do not smoke, allow others to smoke or have open flames near the concentrator when it is in use.".

Brand Name
MILLENNIUM M10 OXYGEN CONCENTRRATOR
Common Device Name
GENERATOR, OXYGEN, PORTABLE
MDR Report Key11737517
Report Number2518422-2021-01186
Device Sequence Number14487817
Product Code CAW
UDI-Device Identifier00606959015678
UDI-Public00606959015678
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K043006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberM10600
Device Catalogue NumberM10600
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2021
Initial Report FDA Received Date04/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;